# SDR SWAA2022022563044

- Difficulty date: November 9, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 25,134 hours, 14,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT; R/H TRANSITION ANGLE; BS480+18 TO 500A; LIGHT SURFACE CORROSION AROUND SEVERAL FASTENER HOLES. / REPLACED ANGLE PER DWG# 143A8126-36/ SRM 51-10-02. RO# RA104Q.
